MAUDE Adverse Event Report: TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT

TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT
Catalog Number T5-3035-151-US
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device implanted - not returned to manufacturer.
 
Event or Problem Description
(b)(6) yo male presenting to the rex ed with anterior stemi.Patient given asa and a loading dose of p2y12 inhibitor and heparin and brought emergently to the cath lab.En route or on arrival to the cath lab, the patient became electrically unstable with multiple bouts of vt-vf requiring multiple shocks (~ 10) and amio load after which stabilized.Baseline angio demonstrated 3 vd including a proximal lad (ira) long tubular and long tubular lesion in moderate size d2 (1.1.1).After consultation with cardiac surgery, it was decided to proceed with a pci-strategy.Via a 6 fr (via a femoral approach) both lad and diag wired.Diag was pre-dilated with 2.5 balloon.Initial attempt to deliver tryton side branch stent was unsuccessful.Tryton was removed, after which additional dilation was performed.Tryton was reintroduced.Additional attempt to track tryton across the d2 lesion was unsuccessful.Tryton was then removed.When tracking a dilation balloon across the diag origin, difficulty was encountered.Examination of the tryton stent delivery balloon revealed absence of the stent.Evaluation of the fluoro image identified the tryton stent in the lad.Initial attempts to track a dilation balloon through tryton into diag were successful.A wire was then introduced through the tryton and into the distal lad over which a dilation balloon was successfully tracked and inflated.A workhorse des was then introduced but was unable to track to into the tryton.Subsequent attempts to track stents or balloons into lad were unsuccessful.Patient then taken to or for emergent cabg.Follow-up on post op day 4, the patient is doing well, extubated and ambulating and doing well.

Brand Name
TRYTON SIDE BRANCH STENT
Common Device Name
BARE METAL CORONARY STENT
Manufacturer (Section D)
TRYTON MEDICAL, INC.
1000 park forty plaza
suite 325
durham NC 27713
MDR Report Key6731556
Report Number3007210870-2017-00005
Device Sequence Number724957
Product Code MAF
UDI-Device Identifier00894588002187
UDI-Public00894588002187
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue NumberT5-3035-151-US
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2017
Initial Report FDA Received Date07/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMIODARONE; ASA; HEPARIN; P2Y12 INHIBITOR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR